Letrozole holiday

My legs feel very weak after taking Letrozole for 9 months

My breast nurse has suggested I could take a 4 week holiday to see if there is any improvement

has anyone else ever done this and did you then change tablets?

thanks

Parents
  • Hello Plb, 

    I am sorry to hear you are suffering this side effect from Letrozole after taking it for nine months. I hope that you will hear from other members of the forum who have also been offered a 4 week break from letrozole and that they will be along shortly to share their experiences with you. 

    If you type in the keywords 'letrozole' in our forum search, you will be able to see other relevant threads on the subject and feel free to respond to any you wish to engage with. It might help to talk to others who have taken letrozole before or who are currently taking it. There is, for example, this 16 page long thread where you will find countless number of ladies sharing their letrozole stories so you could post there and see whether anyone has been in a similar situation.

    Our nurse helpline is also a free phone call away on 0808 800 4040 Monday to Friday from 9am to 5pm so don't hesitate to get in touch with our nurses if you'd like to talk things through with them. 

    I hope this helps! 

    Best wishes, 

    Lucie, Cancer Chat Moderator

     

     

  • Thank you so much for responding to my post

    i appreciate your support and information

    regards

     

Reply Children
No Data